# SDR AALA201802059039

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 57,454 hours, 21,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z040H000720A
- Part serial: 10425
- Condition: Malfunctioned
- Location: Cids Panel
- Part time: 57,454 hours, 21,519 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION MID RT SLIDE PRESSURE LOW.  REPLACED THE DECODER 300RH7 IAW AMM 23-73-47.
